Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
diacona

Post Accutane Thin, Shiny Skin :(

Recommended Posts

Hi everyone. So I finished Accutane over 2.5 months ago and since then the skin on the back of my hands have been VERY thin. I moisturize but they still feel dry? The skin itself isn't dry, but it feels as if it is, even when my hands are smooth with moisturizer on. And I'm especially worried because I have been getting very small shiny looking patches of skin. The skin has a different color, but it is most definitely not white. It's more like a lighter tan? I'm really worried about this and praying and hoping it isn't anything bad. Please help! Thanks.

Edited by diacona
Link to comment
Share on other sites

Hmm- it sounds like eczema. This happens on accutane a lot, but I wouldn't expect you to see if after accutane. Try putting some hydrocortisone cream on it. If that doesn't work, your derm can prescribe you a stronger steroid cream that will probably clear it up.

Link to comment
Share on other sites

Hmm- it sounds like eczema. This happens on accutane a lot, but I wouldn't expect you to see if after accutane. Try putting some hydrocortisone cream on it. If that doesn't work, your derm can prescribe you a stronger steroid cream that will probably clear it up.

it can still be eczema if the skin itself isn't dry? my hands don't have dry patches it is more like small areas of shiny skin

Edited by diacona
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×